MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient identifier completed information: (the following information is for the same patient) : twin#2,(b)(6),(b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely decreased alinity i tsh result for a newborn twin sample.(customer provided normal range used: tsh: 0.35 - 4.94 uui/ml) (b)(6) 2023 twin#2 sid (b)(6) first draw was poor/low volume and initially produced an aspiration error message 3424-d026 (aspiration error in sample tube), the sample was retested with a tsh result of 0.16 uui/ml a second sample for same patient with sid (b)(6) tsh was >100 uui/ml (correct result) no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased alinity i tsh results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Review of all the information provided by the customer was reviewed.A review of tracking and trending did not identify any related trends for the product for the issue.Device history review did not identify any potential non-conformances, deviations, or non-conformances with the complaint lot.The overall performance of alinity i tsh reagent was reviewed using data gathered from customers worldwide.The median population result for the lot is within established baselines and comparable with all other lots in the field and confirms no systemic issue for this lot.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity i tsh reagent lot 51092ud00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely decreased alinity i tsh result for a newborn twin sample.(customer provided normal range used: tsh: 0.35 - 4.94 uui/ml) 25aug2023 twin#2 sid (b)(6) first draw was poor/low volume and initially produced an aspiration error message 3424-d026 (aspiration error in sample tube), the sample was retested with a tsh result of 0.16 uui/ml a second sample for same patient with sid (b)(6) tsh was >100 uui/ml (correct result) no impact to patient management was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17682501
Report Number3005094123-2023-00233
Device Sequence Number11402654
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public00380740131142
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2024
Device Catalogue Number07P48-20
Device Lot Number51092UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI22922; ALNTY I PROCESSING MODU, 03R65-01, AI22922
Patient SexUnknown